# SDR AU000853

- Difficulty date: August 25, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Faulty
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PCA BELLCRANK SHEAR RIVETS FAILED. FOUND DURING INSPECTION IAW EI 767-027-0112 AND FAA AD 2000-18-05.
